# SDR AALA202202142663

- Difficulty date: February 11, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N849NN
- Make and model: Boeing 737*
- Aircraft serial: 33213
- Aircraft time: 35,191 hours, 14,264 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Inoperative
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1R GIRT BAR BRACKET HOLDER IS LOOSE. ADJUSTED 1R GIRT BAR BRACKET PER AMM 25-66-00.
